Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Episode of lightheadedness, pounding heart, feeling of fainting after meal, on Ramipril, levothyroxine. Cause?

i was at a wedding reception when i had finished the meal i started to feel light headed clammy and my heart was pounding i thought i was going to faint i managed to walk to the toilet and put my head between my legs it took a few minutes for me to recover i am currently taking ramipril for high blood pressure 2.5mg i also take levothyroxine 125mg
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiologist 's  Response
Dear Sir/Madam
Thanks for your query.
You had an episode of palpitation with lightheadedness. This can be due to a rhythm disorder of heart but at times gastric upset can produce such symptoms. A dose of levothyroxine, higher than required, may at times be associated with such episodes. I would request you to see your doctor/physician, get yourself examined and proceed accordingly.
Answered: Sun, 23 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor